# SDR SWAA2025010878990

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL CRACKED.<[01] REMOVED AND REPLACED RT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL AND PERFORMED CLEARANCE AND OPS CHECK ALL WORK PER PER SRM 51-40-02 AND AMM 53-31-31.;[02] CORRECTIVE ACTION #1 C/W
